# SDR Y2PA2011092000022

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 50,934 hours, 29,036 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Underserviced
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, THRUST REVERSER ACCUMULATOR LOW LIGHT CAME ON AROUND 100KTS. STOWED REVERSERS BY 60KTS, AND EXITED THE RUNWAY ON THE HIGH SPEED.  WHEN EXITING THE HIGH SPEED ONTO THE REGULAR TAXI-WAY, LOST COMPLETE HYD PRESSURE FOR 45 SECONDS. ADVISED GROUND CONTROL, COMMUNICATION WITH GROUND, ALL HYD PRESSURE CAME BACK.  SERVICED LT AND RT HYD RESERVOIRS IAW MM 12-12-01. PERFORMED INSPECTION/CHECK OF LT AND RT HYD SYSTEMS IAW MM 29-00-01. OPS AND LEAK CHECKED NORMAL.
